# SDR SWAA2015032337689

- Difficulty date: March 18, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 53,177 hours, 30,930 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63350
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE LOOSE.  REINSTALLED SLIDE IAW MT.
